# SDR SIMA200805006

- Difficulty date: February 10, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 9,450 hours, 8,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fusleage
- Part time: 9,450 hours, 8,665 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV, THE LEFT OMEGA BEAM AT FRAME 25 WAS FOUND TO BE CORRODED.  PERFORMED CUT OUT OF CORROSION, USED PART NUMBER EPNEM53EP54701 FOR A DOUBLER, USED PART NUMBER EPNEM53EP54703 FOR A FILLER AND AL2024T3 FOR SHIMS.  DONE IAW SRM (SRM EMB145/1142 REV 39) CHAPTER 53-00-10 FIG 202 SHEET 2.  AIRCRAFT RETURNED TO SERVICE.
